# SDR 2000ZZZX470

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835CA
- Make and model: Beech 1900D
- Aircraft serial: UE30
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Seal
- Part number: AS3209017
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

POST-FLIGHT INSPECTION FOUND OIL LEAKING FROM RT ENGINE LOWER FORWARD COWL.  INSPECTION REVEALED THE SOURCE OF LEAK TO BE THE POWER SECTION OIL TRANSFER TUBE ELBOW.  REPLACED 3 EACH PACKINGS.  LEAK CHECK SATISFACTORY ON GROUND RUN.
